# SDR A6WA201140897

- Difficulty date: September 1, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PULLEY BRACKET MOUNT.  REMOVED CRACKED SECTION OF AFT DRAG AND THEN INSTALLED NEW SERVICEABLE SECTION IAW REO 601R-52-11-513, REV A.
